|Anemia in Masturbation?
Jul 27, 2003
Hi Dr. I'm a 16 year old chronic masturbater. I heard that old myth about masturbation and anemia, and I recently found out I'm anemic, could my anemia have been caused by masturbation? Right after i ecjaculate I get pretty dizzy and sometimes extremely tired to do anything after. If you could answer me quick that'd be awesome, thank you. The Young One
Response from Dr. Frascino
Hey Young One,
What you heard is indeed an "old myth" and not a scientific truth! No, masturbation does not cause anemia.
By the way, aren't all 16-year-olds "chronic" masturbators? Getting a bit dizzy and feeling tired after you have an orgasm are perfectly normal. Relax and enjoy your youth. We old guys are so envious.
Can Testosterone be administered through the rectum?
- Itchy Scrotum After Vaginal Sex Sign Of HIV AIDS
- Painful Ejaculation After Fisting Worried I Have HIV
- Penis Discharge After Eating Sperm Worried I Have HIV
- White Bumps After Getting Scratched Worried I Have HIV
- White Bumps On Penis After Inverted Condom Worried I Have HIV
- How Often To Get Hepatitis B Vaccine Series?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.